# SDR SWIA201232324

- Difficulty date: November 29, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 42,671 hours, 55,350 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED ELECTRICAL SMOKE COURTESY LIGHT CIRCUIT BREAKER OPEN.  (FLT 7799)  REPLACED BULB.
